MathSciNet Relay Station
MathSciNet bibliographic data
MR362922 (50 #15360) 65L10
Douglas, Jim, Jr.; Dupont, Todd Galerkin approximations for the two point boundary problem using continuous, piecewise polynomial spaces. Numer. Math. 22 (1974), 99–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement